# SDR SWAA2024050281805

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N8839Q
- Make and model: Boeing 737-8
- Aircraft serial: 67489
- Aircraft time: 4,292 hours, 2,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT EMERGENCY FLASHLIGHT DOES NOT TEST OK; SEAL IS ALSO BROKEN<[01] OK TO CONT PER MEL 25-64-02A SP 1B.  REPLACED FLT DECK FLASHLIGHT BATTERY. OPS GOOD REF AMM 25-64-00.
